MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION ASCERTA; STENT, URETERAL
Model Number M0061456140
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.Initial reporter facility name: (b)(6) med ctr.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an ascerta ureteral stent was used during a ureteroscopy with laser lithotripsy and stent placement procedure in the kidney, ureter and bladder, performed on (b)(6) 2020.According to the complainant, during the procedure, inside the patient, when the physician attempted to remove the suture, the suture was broken and it ripped the stent forming a small tear in the coil.Reportedly, a visible hole in the bottom part of the coil was noticed.The procedure was successfully completed with another ascerta ureteral stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ASCERTA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9848931
Report Number3005099803-2020-01098
Device Sequence Number16749497
Product Code FAD
UDI-Device Identifier08714729802976
UDI-Public08714729802976
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2021
Device Model NumberM0061456140
Device Catalogue Number145-614
Device Lot Number0024728470
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1